Skip to content
New Neurologist...
avatar
DakotaWilsonFM posted:
Another diagnosis... Parkinsonian symptoms... hopefully because of a couple of medicines I am taking... One might be easy to switch... the Abilify... it makes me gain weight anyway... but the Reglan for my stomach may not be so easy... Unfortionately the symptoms he has brought up I have had for years... So we doubt the meds change will change things much... He has tests to run... I don't know when they start tho... need approval from my insurance...

So what does that make 29-30 things wrong with me.... this old body of mine sure likes to make me nuts-o lol... Oh well... such is life... this doesn't mean I have Parkinson he said just possibly it may be side effects... But upon telling him of some of my past problems we have to do some tests and hope to change meds... and hope to see atleast a little relief...

I have done a little reading and talked to a friend of mine who is a dr... and he said there is no guarantee the changing of meds will remove the symptoms... and when I lived in New Mexico years ago he suspected Parkinson... I had spells of uncontroled motions then but they didn't stay always now it is always...

back then I had to go to a clinic and pay for it... I didn't have insurance... and barely had money enough to live on with 3 kids... so I couldn't have gotten tests then anyway... this was a good 15 years ago if not more... and today I sit use to be a fast and very accurate typist... now I take forever correcting myself...


He told me to stop using tramodol for it triggers migraines... I have migraines on it or not lol... but I will stop it... He cut my siezure meds in half for he said if it isn't helping my tremors any more then it is then it wont be any less effective to cut it back...

Sorta felt like I needed to trade places for a day... he blamed almost everything on my meds and backproblems... wants to try lyrica again... and wasn't too friendly... I like friendly... lol... oh well... I will give it a chance...

but now it has taken hours to write this and I need to rest... I am falling asleep at the keyboard lol...

you all take care... soft and gentle hugs...

love you... Jan/Dakota
Reply
 
avatar
Anon_408 responded:
I'm sorry to hear of another possible diagnosis, You seem to take it in stride, at least on outside, and keep on going.

Maybe luck is on your side and it is medication side effects. I have heard of some with the abilify. My mother took it for a while.

The Dr. wasn't to friendly? If that's what you meant, you'll just have to train him some, LOL!

Enjoy your evening, and take it easy when ever you can!!
 
avatar
xperky responded:
Jan, I hope it is the Abilify causing the symptoms. Sometimes it can take a while to let the body clean out such things, so be patient, once again.

It's a hate/love thing when we go to a new doctor. It's scary to change up our medicines, but then again, it might be just the thing we need.

Rest easy.
With Compassion,
Margaret
 
avatar
booch007 responded:
Good morning Jan,

Years and years ago when patients took alot of psychtropic meds and they began with parkinsonian symptoms they added cogentin to the regime ( geez another med). It can so often be med indused.

I am seeing in my girlfriend that having her sugars go low* for so many years it has given her this effect as well. Head shaking only. No hands, no shuffle, no blank stare to the face there is a myriad of things that add to parkinsons as a diagnosis.

Maybe it is just essential tremor. When you go to do something , yup ...there it is!

I am sorry one more thing is popping up on the radar for you. It is surely not for the weak this getting older. .

Keep up the spirits.........keep up the fight. You are a strong one!......Hugs, Nancy B
 
avatar
jillylin responded:
Hi,
I have 150mg of Tramadol twice daily and I have not had any more migraines since I have been on it than I did before. I do know that you have to be very careful with tramadol if you take a triptan for your migraine rescue medication.
Jilly in UK


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
194 of 211 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.